# SDR ASAA1058689

- Difficulty date: December 21, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 14,965 hours, 4,835 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTA9523
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 14,974 hours, 4,837 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STARTED ENG NR 1 NORMALLY ENG NR 2 N2 WENT TO 15 PERCENT THEN ROLLED BACK TO 0 PERCENT N2 WITH START SWITCH IN "GROUND" AND "START VALVE OPEN" LIGHT ILLUMINATED.  REMOVED AND REPLACED STARTER REF AMM 80 11 01.  OPS CHECK GOOD.
